The COVID World post date: September 23, 2021
ARANYAPRATHET, THAILAND – A 26-year-old man has died 1 day after receiving the AstraZeneca COVID-19 vaccine. Panumat Chanmuanghong got his shot on August 27th. He suffered a high fever and pain in his arm. His father called 1669 (the emergency number in Thailand) and an ambulance arrived. Panumat was treated at Aranyaprathet Hospital but died shortly after. His father is seeking answers for his son’s sudden death.
Panumat received his first shot (Sinovac) on August 6th and his second shot (AstraZeneca) on August 27th. His father Somsak, who is a police lieutenant, said that his son was healthy prior to the shots. “He exercised daily. He had no underlying health issues. I didn’t expect my son to die after his vaccination. He is my son, he was still young and he had a great and long future ahead of him. He was about to do entrance exams for a government service job.”
Somsak said that he’s collecting all evidence to eventually submit to the relevant authorities to help determine the true cause of his son’s death. “I don’t want anyone to lose a family member like this.”
Please support our ongoing work.